• Title of article

    On the maximum multiplicity of an eigenvalue in a matrix whose graph contains exactly one cycle Original Research Article

  • Author/Authors

    Rosàrio Fernandes، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    16
  • From page
    1
  • To page
    16
  • Abstract
    We consider the general problem of determining the maximum possible multiplicity of an eigenvalue in a Hermitian matrix whose graph contains exactly one cycle. For some cases we express that maximum multiplicity in terms of certain parameters associated with the graph.
  • Keywords
    graph , Hermitian matrices , eigenvalues
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    2007
  • Journal title
    Linear Algebra and its Applications
  • Record number

    825487